MathSciNet Relay Station
MathSciNet bibliographic data
MR647807 (83j:58097) 58F15 (58F11)
Ruelle, David Characteristic exponents and invariant manifolds in Hilbert space. Ann. of Math. (2) 115 (1982), no. 2, 243–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement